# SDR 2009FA0000257

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: General aviation
- Aircraft: N423SJ
- Make and model: Piper PA-34-220T
- Aircraft serial: 348233071
- Aircraft time: 9,223 hours, 5,349 cycles
- Engine: Garrtt TFE7315R
- Engine time: 8,950 hours, 5,175 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE7315R1H
- Part serial: P91370
- Condition: Damaged
- Location: Zone 400
- Part time: 8,950 hours, 5,175 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED THAT THE RT ENGINE LOST OIL PRESSURE AND RPMS. NO N1 INDICATION. ENGINE WAS SHUT DOWN AND ACFT RETURNED TO DEPARTURE.
